# SDR SIMA20120910006

- Difficulty date: September 10, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N516AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10123
- Aircraft time: 23,071 hours, 16,574 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Motor
- Part number: 2R5206B
- Part serial: A0198
- Condition: Defective
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3839 THE CREW REPORTED THE MAIN PASSENGER DOOR OPENS PART WAY THEN STICKS.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE PASSENGER DOOR MOTOR ASSIST IAW CRJ700 AMM 52-11-08.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
